# SDR SWAA104911

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 54,493 hours, 45,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT IDLE POWER RT MLG INDICATED DOWN AND LOCKED.  ON APPROACH GEAR INDICATED INTERMITTENT UP AND DOWN.  PLACED GEAR HANDLE DOWN ALL LIGHTS WENT RED AND THEN SHOWED DOWN AND LOCKED.  FOUND RT GEAR UPLOCK SENSOR OUT OF POSITION.  REPOSITIONED SENSOR PER MM.
